Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Distribution functions containing a Gaussian factor


Author: Harry Pollard
Journal: Proc. Amer. Math. Soc. 4 (1953), 578-582
MSC: Primary 42.4X
DOI: https://doi.org/10.1090/S0002-9939-1953-0056122-1
MathSciNet review: 0056122
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Pollard, Representation as a Gaussian integral, Duke Math. J. vol. 10 (1943) pp. 59-65. MR 0009648 (5:178f)
  • [2] G. Szegö, Orthogonal polynomials, New York, 1939.
  • [3] E. C. Titchmarsh, Fourier integrals, Oxford, 1937.
  • [4] D. V. Widder, Necessary and sufficient conditions for the representation of a function by a Weierstrass transform, Trans. Amer. Math. Soc. vol. 71 (1951) pp. 430-439. MR 0044666 (13:457h)
  • [5] -, Positive temperatures on an infinite rod, Trans. Amer. Math. Soc. vol. 55 (1944) pp. 85-95. MR 0009795 (5:203f)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0056122-1
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society